MathSciNet Relay Station
MathSciNet bibliographic data
MR234513 (38 #2830) 60.40 (60.75)
Logan, B. F.; Shepp, L. A. Real zeros of random polynomials. II. Proc. London Math. Soc. (3) 18 1968 308–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement